On strongly Pettis integrable functions in locally convex spaces.

Título inglés On strongly Pettis integrable functions in locally convex spaces.
Título español Funciones fuertemente integrables de Pettis sobre espacios localmente convexos.
Autor/es Chakraborty, N. D. ; Jaker Ali, Sk.
Organización Dep. Math. Univ. Burdwan, Burdwan West Bengal, India
Revista 0214-3577
Publicación 1993, 6 (2): 241-262, 27 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Some characterizations have been given for the relative compactness of the range of the indefinite Pettis integral of a function on a complete finite measure space with values in a quasicomplete Hausdorff locally convex space. It has been shown that the indefinite Pettis integral has a relatively compact range if the functions is measurable by seminorm. Separation property has been defined for a scalarly measurable function and it has been proved that a function with this property is integrable by seminorm. For a bounded function another characterization has been given for the relative compactness of the range of the indefinite Pettis integral. Dunford-Pettis-Phillips theorem has been generalized to locally convex spaces and as a corollary of this theorem some results which are valid for Banach spaces have been extended to locally convex spaces.
Clasificación UNESCO 120216
Palabras clave español Espacios localmente convexos ; Medidas del vector-estimación ; Integrales de Pettis
Código MathReviews MR1269755
Código Z-Math Zbl 0815.28006
Icono pdf Acceso al artículo completo